you are referring to my post or another post, let me know thank you!!!
Member has chosen to not make this information public.
Member not yet following any Pages.
You are taking a triclyc antidepressant that may cause shaking , you doctor changed the medication to Zoloft but you could not tolerated. There are other antidepressants that may be tested to see which one you tolerate and see which one don’t cause your hand tremors. Otherwise in order to stop those hand tremors there are medicines that can do it, only when you need them, like beta blockers or gabapentin, but all them with side effects, beta blockers may lower a little your blood pressure on the lower dosage, gabapentin may lower your anxiety produce some sleepy situation but not at lower dosages, conclusion there are ways to stop the hand shaking so you should go to see your doctor and see how to stop them. Hope this helps you
No I dont have tremors, I had an experience with a friend that have tremors, and did not go to the doctor, and after researching I learnt a lot about it, so much that finally I told him to go to an specialist, I know a lot more about many other medical situations, so much that I had saved two lives
You may need a Beta Blocker which will help in stopping your hand tremor, it maybe also essential tremor, or something else have you try to put your hands in your feet sitting? if you do and there is no tremor, that is great is there is a tremor, it may not be essential tremor, it maybe something else, so I may suggest that you visit an specialist in movement disorders, (a neurologist) which can check you out and tell you what is going on